# SDR CA150309004

- Difficulty date: March 9, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 23,357 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Sensor
- Condition: Failed
- Location: Slat System
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) SLAT FAILURE ON APPROACH, QRH COMPLETED. FLIGHT LANDED NO INCIDENT.  IAW FIM 27-81-00-810-803A SLAT INHIBITS CLEARED ACFT SYS RESET, MESSAGE CLEARED SLATS/FLAPS FUNCTIONED SEVERAL TIMES NO FAULT MESSAGES NO HISTORY, ACFT SERVICEABLE.
